# SDR FDEA201511193716

- Difficulty date: November 19, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 737230
- Aircraft serial: 24737
- Aircraft time: 581 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34711
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR PLATE HAS CORROSION, BETWEEN LBL 58 & 63, BS 377 - 440.  ACCOMPLISHED IAW EA F-5310-T0321725 P1.
